Alert archive / Massachusetts / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 25, 2014, 8:11 PM EDT for Berkshire County, Massachusetts. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2014, 8:11 PM EDT (00:11 UTC)
- Expired
- Jun 26, 2014, 12:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Berkshire County, MA
The radar
The Albany radar (KENX), 84 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:30 PM EDT | FLASH FLOOD | Richmond, MA | BROOK OVERFLOWING ON SHORE RD AND LENOX RD |
| Jun 25, 8:45 PM EDT | FLASH FLOOD | Lanesborough, MA | BRIDGE UNDER WATER. |
| Jun 25, 10:36 PM EDT | FLASH FLOOD | Great Barrington, MA | HOUSE ON MAIN ST IS FLOODED. |
| Jun 25, 10:51 PM EDT | FLASH FLOOD | Lenox, MA | MULTIPLE STREETS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
411
WGUS51 KALY 260011
FFWALY
MAC003-260415-
/O.NEW.KALY.FF.W.0015.140626T0011Z-140626T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
811 PM EDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
THIS INCLUDES THE CITIES OF...PITTSFIELD...NORTH ADAMS...GREAT
BARRINGTON...
* UNTIL 1215 AM EDT
* AT 808 PM EDT...RADAR INDICATED 1 TO 2 INCHES OF RAIN HAS FALLEN
OVER MUCH OF BERKSHIRE COUNTY. PITTSFIELD REPORTED OVER 1 INCH IN
AN HOUR. ADDITIONAL THUNDERSTORMS ARE TRACKING TOWARD THE
BERKSHIRES AND WILL AFFECT THE AREAS THROUGH 10 PM. UP TO 2 INCHES
OF ADDITIONAL RAINFALL IS EXPECTED.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLIAMSTOWN...SAVOY...NEW ASHFORD...HANCOCK...FLORIDA...CHESHIRE
AND ADAMS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
&&
LAT...LON 4239 7300 4238 7302 4238 7306 4233 7306
4231 7299 4224 7300 4210 7349 4273 7326
4274 7301 4271 7301 4271 7295 4270 7294
4267 7299 4266 7295 4263 7294
$$
NAS1 follow-up statement
684
WGUS71 KALY 260412
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1212 AM EDT THU JUN 26 2014
MAC003-260421-
/O.EXP.KALY.FF.W.0015.000000T0000Z-140626T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKSHIRE MA-
1212 AM EDT THU JUN 26 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM EDT FOR BERKSHIRE
COUNTY...
THE RAINFALL HAS DIMINISHED TO LIGHT TO MODERATE IN INTENSITY...AND
THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM EDT.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
LAT...LON 4239 7300 4238 7302 4238 7306 4233 7306
4231 7299 4224 7300 4210 7349 4273 7326
4274 7301 4271 7301 4271 7295 4270 7294
4267 7299 4266 7295 4263 7294
$$
WASULAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 8:01 PM EDT, 10 minutes earlier.
Area forecast discussion, Jun 25, 8:01 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
801 PM EDT WED JUN 25 2014
.SYNOPSIS...
A SLOW MOVING COLD FRONT WORK SOUTHWARD ACROSS THE REGION THROUGH
TONIGHT. THE AIR MASS AHEAD OF THIS FRONT WILL BECOME INCREASINGLY
HUMID. SHOWERS AND THUNDERSTORMS WILL OCCUR IN THE VICINITY OF THE
BOUNDARY AND SOME STORMS MAY PRODUCE GUSTY WINDS AND HEAVY
RAINFALL. DRY WEATHER IS EXPECTED AS HIGH PRESSURE CONTROLS OUR
WEATHER LATE THURSDAY INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FLASH FLOOD WATCH AREA ADJUSTED TO CANCEL FOR THE WESTERN MOHAWK
VALLEY...SCHOHARIE VALLEY AND SOUTHERN ADIRONDACKS...SINCE THE
HEAVIEST RAIN HAS ENDED THERE. EXPANDED THE WATCH TO THE EASTERN
CATSKILLS...MID HUDSON VALLEY...TACONICS...SOUTHERN
VT...BERKSHIRES AND NW CT.
BANDS OF RAIN AND EMBEDDED THUNDERSTORMS ARE SLOWLY BUILDING EAST
AND SOUTH AS COVERAGE EXPANDS. CONVECTIVE ELEMENTS ARE TRACKING
NORTHEAST WITHIN THE BANDS OF RAIN. NORTH OF THE NEW WATCH
AREA...JUST SOME PERIODS OF MODERATE RAIN THAT SHOULD NOT PRODUCE
ANY ADDITIONAL FLASH FLOODING AS THE ATMOSPHERE HAS STABILIZED IN
NORTHERN AND WESTERN AREAS. RADAR HAS BEEN ESTIMATING THE
RAINFALL FAIRLY WELL...AND SOME HOURLY RAINFALL RATES OF 1 TO 2
INCHES PER HOUR HAVE CAUSE SOME MINOR FLASH FLOODING IN SOME AREAS
WITH SOME STANDING WATER ON SOME ROADS.
BASED ON RADAR TRENDS...AND MESOSCALE MODEL OUTPUT SUCH AS THE
HRRR AND HIRESWRF...THE BAND OF STRONGEST THUNDERSTORMS WILL
SLOWLY BUILD EAST AND SOUTH THROUGH THE NIGHT WITH SOME TRAINING
OF CONVECTION AT TIMES...AND ALL AREAS ARE UNDER THE THREAT FOR
ENOUGH WATER ON SOME ROADWAYS FOR SOME MINOR FLASH FLOODING. SOME
ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE INTO THIS
EVENING IN SOUTHERN AREAS THAT HAVE NOT SEEN RAIN YET AND ARE
STILL EXPERIENCING SOME SURFACE BASED INSTABILITY. LOWS TONIGHT
SHOULD BE IN THE 60S TO NEAR 70 WITH SUCH SLOW PROGRESS OF THE
COLD FRONT. HOWEVER... THE WINDS MAY SHIFT TO WEST AND NORTHWEST
AROUND SUNRISE IN WESTERN AND NORTHWESTERN AREAS...WHERE LOW
TEMPERATURES COULD BE CLOSER TO 60.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
LINGERING CLOUDS ARE EXPECTED ACROSS THE REGION AS THE COLD FRONT
WORKS ITS WAY THROUGH THE REGION THROUGH THURSDAY MORNING.
LINGERING THUNDERSTORM ACTIVITY SHOULD EXIT WESTERN NEW ENGLAND
IN THE MORNING...WITH ISOLATED TO SCATTERED SHOWERS IN MANY OTHER
AREAS IN THE MORNING. THERE SHOULD BE MORE CLOUDS THAN SUN
THURSDAY BUT AT LEAST SOME THIN SPOTS IN CLOUDS AND SOME BREAKS.
BY SUNSET...SOME MORE MEANINGFUL BREAK UP OF THE CLOUD COVER
SHOULD OCCUR...ESPECIALLY IN WESTERN AND NORTHERN AREAS. NORTHWEST
WINDS COULD BECOME BREEZY IN THE AFTERNOON...BUT WITH JUST SOME
INTERMITTENT BREAKS IN THE CLOUDS...HIGH TEMPERATURES LOOK TO BE
IN THE 70S TO NEAR 80...BUT LOWER TO MID 80S MID HUDSON VALLEY AND
NW CT WHERE BOUNDARY LAYER TEMPERATURES WILL BE LAST TO COOL.
THURSDAY NIGHT...MORE GRADUAL BREAK UP OF THE CLOUD COVER AND
WINDS WILL GRADUALLY DIMINISH. LOWS IN THE 50S TO LOWER 60S...WITH
AROUND 50 IN THE SOUTHERN ADIRONDACKS WHERE THERE IS THE POTENTIAL
FOR THE MOST CLEARING. FRIDAY THROUGH SATURDAY...HIGH PRESSURE
BUILDS IN AND DRY WEATHER DOMINATES. HIGHS IN THE UPPER 70S TO
LOWER 80S BOTH DAYS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
GUIDANCE IS IN GENERAL AGREEMENT WITH A BROAD SUBTROPICAL RIDGE
ACROSS THE SOUTHERN CONUS WITH THE RIDGING INTO THE GREAT LAKES AND
NORTHEAST REGION EVENTUALLY GIVING WAY TO A LARGE CLOSED LOW MOVING
EASTWARD ACROSS SOUTHERN CANADA.
INITIALLY RIDGING WILL DOMINATE OUR WEATHER AS WE CLOSE OUT THE
WEEKEND WITH SEASONABLY WARM TEMPERATURES.
THE WARM FRONT ASSOCIATED WITH THE APPROACHING LOW PRESSURE SYSTEM
SHOULD GRAZE THE WESTERN PORTIONS OF THE REGION EARLY IN THE
WEEK...PLACING US IN THE WARM SECTOR. THERE IS AGREEMENT THE SURFACE
LOW PASSES WELL TO OUR NORTH ACROSS SOUTHERN HUDSON BAY CANADA MID
WEEK. ITS ASSOCIATED COLD FRONT SHOULD BE APPROACHING OUR REGION MID
WEEK...THE FLOW ALOFT WILL PARALLEL TO THE SURFACE BOUNDARY MAKING
ITS PROGRESS RATHER SLOW. BEST CHANCES FOR CONVECTION WILL BE
TUESDAY THROUGH WEDNESDAY IN THE WARM SECTOR WITH SOUTHERLY FLOW AND
RISING DEW POINTS.
NEXT WEEK WILL START OUT WITH WARM AND HUMID DAYS AND MILD...MUGGY
NIGHTS.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A COLD FRONTAL BOUNDARY CONTINUES TO MOVE GRADUALLY SOUTHEASTWARD
ACROSS THE REGION WITH A MID LEVEL SHORT WAVE TROUGH APPROACH FROM
THE WEST. THE BOUNDARY HAS MADE TO THE CAPITAL DISTRICT HAVE
NORTHERLY WINDS AT GLENS FALLS AND ALBANY. WINDS ARE CALM AT
BENNINGTON AND STILL SOUTHWESTERLY AT NORTH ADAMS. THE BOUNDARY IS
NOT EXPECTED CLEAR THE LOCAL AREA BETWEEN 09Z AND 12Z/THURSDAY.
THE AIRMASS TO THE SOUTH OF THE BOUNDARY IS VERY MOISTURE WITH
PRECIPITABLE WATER VALUES BETWEEN 1 1/2 AND 2 INCHES...SO HEAVY
RAINFALL IS OCCURRING WITH THE STRONGER STORMS. HAVE WIDESPREAD
RAINFALL OCCURRING TO THE NORTH OF THE BOUNDARY AND SHOWERS AND
THUNDERSTORMS TO THE SOUTH IN THE UNSTABLE AIRMASS.
EXPECTING WIDESPREAD MVFR CONDITIONS EXPECTED DEVELOP BY THIS
EVENING. WITH MVFR-IFR CONDITIONS ARE EXPECTED ONCE FRONT PASSES.
KGFL ALREADY IFR. THE BULK OF THE CONVECTION IS EXPECTED TO COME TO
AN END LATE TONIGHT GENERALLY BETWEEN 06-08Z/THURSDAY. HIGHER
PRESSURE WILL BUILD IN FROM THE NORTH BEHIND TO THE FRONT THURSDAY
WITH CONDITIONS IMPROVING TO VFR BY MID TO LATE MORNING CONTINUING
THROUGH THE DAY.
SOUTHERLY WINDS TO THE SOUTH OF THE FRONT...LIGHT AND VARIABLE IN
ITS THE VICINITY AND NORTHERLY BEHIND IT. GENERALLY NORTHWESTERLY
WINDS THURSDAY WITH NORTH-NORTHEAST AT KGFL DUE TO LOCAL
TOPOGRAPHICAL EFFECTS.
OUTLOOK...
THU NIGHT: LOW OPERATIONAL IMPACT. NO SIG WX.
FRI-SUN NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
MON: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
.FIRE WEATHER...
A SLOW MOVING COLD FRONT WORK SOUTHWARD ACROSS THE REGION THROUGH
TONIGHT. THE AIR MASS AHEAD OF THIS FRONT WILL BECOME INCREASINGLY
HUMID. SHOWERS AND THUNDERSTORMS WILL OCCUR IN THE VICINITY OF THE
BOUNDARY AND SOME STORMS MAY PRODUCE GUSTY WINDS AND HEAVY
RAINFALL. DRY WEATHER IS EXPECTED AS HIGH PRESSURE CONTROLS OUR
WEATHER LATE THURSDAY INTO THE WEEKEND.
A WET AND UNSETTLED PERIOD EXPECTED THROUGH EARLY THURSDAY WITH
RELATIVE HUMIDITIES ABOVE 50 PERCENT THE ENTIRE PERIOD. GRADUAL
DRYING SHOULD OCCUR THURSDAY AFTERNOON...WITH RH VALUES DROPPING TO
55 TO 70 PERCENT. RH VALUES SHOULD INCREASE BACK TO 80 TO 100
PERCENT THURSDAY NIGHT AND DROP DOWN TO 35 TO 45 PERCENT FRIDAY.
AVERAGE RAINFALL OF WELL OVER A QUARTER INCH OR MORE IS LIKELY
OVER THE ENTIRE REGION THROUGH EARLY THURSDAY.
A DRYING TREND EXPECTED LATER THURSDAY INTO THE WEEKEND.
&&
.HYDROLOGY...
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR HERKIMER...HAMILTON...
FULTON...MONTGOMERY...SCHOHARIE...NORTHERN WARREN...WESTERN
SCHENECTADY AND WESTERN ALBANY COUNTIES THROUGH LATE TONIGHT.
BANDS OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS ARE AFFECTING THE
REGION NOW. PWAT UP TO 2 INCHES...PRETTY GOOD DIVERGENCE ALOFT
NEAR THE RIGHT REAR QUADRANT OF A SOMEWHAT ANTICYLONIC JET
ALOFT...AND GOOD LOW LEVEL CONVERGENCE COURTESY OF A SLOW MOVING
COLD FRONT ARE PRODUCE SLOW MOVING BANDS OF RAIN WITH EMBEDDED
THUNDERSTORMS THAT COULD TRAIN OVER THE SAME AREA. THE
AFOREMENTIONED AREA HAS THE BEST CHANCE TO SEE MOST RAINFALL WHICH
COULD LEAD TO FLASH FLOODING. THE FLASH FLOOD WATCH HAS BEEN
ISSUED IN AREAS WHERE THE 1 HOUR AND 3 HOUR FLASH FLOOD GUIDANCE
IS LOWEST. AREAS OUTSIDE THE FLASH FLOOD WATCH COULD STILL SEE
SOME URBAN AND SMALL STREAM FLOODING.
WE ARE PROJECTING AN AVERAGE BASIN RAINFALL AROUND 1 INCH IN MANY
AREAS...2 INCHES OR A LITTLE HIGHER IN THE FLASH FLOOD WATCH
AREA TO THE SOUTHERN GREEN MOUNTAINS AND NORTHERN BERKSHIRES. THIS
TYPE OF RAIN COULD CAUSE SIGNIFICANT WITHIN BANKFULL RISES ON
STREAMS AND RIVERS...SOME COULD EVEN REACH ACTION STAGE. THIS
TYPE OF RAIN WOULD NOT PRODUCE ANY OF OUR MAJOR TRIBUTARIES TO GO
OVER THEIR BANKS BUT THERE IS ALWAYS THAT SLIM CHANCE THAT IF
THUNDERSTORMS WERE TRAIN OVER A CRITICAL HEAD WATER...SOME MINOR
RIVER FLOODING COULD TAKE PLACE AS WELL.
THE COLD FRONT AND ITS ASSOCIATED RAINFALL WILL SLOWLY MOVE OUT ON
THURSDAY. IN ITS WAKE...LEFTOVER MOISTURE AND INSTABILITY COULD
PRODUCE SOME ADDITIONAL RANDOM SHOWERS OR THUNDERSTORMS BUT THESE
SHOULD NOT HAVE MUCH IF ANY ADDITIONAL IMPACT ON OUR HSA.
DRY FRIDAY...AND MAINLY DRY OVER THE WEEKEND...ALTHOUGH A STRAY
SHOWER OR AFTERNOON THUNDERSTORM CANNOT BE ENTIRELY RULED OUT.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR CTZ001-013.
NY...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR NYZ053-054-
058>061-063>066.
MA...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR MAZ001-025.
VT...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...NAS
HYDROLOGY...NASHazardous weather outlook, Jun 25, 7:31 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 731 PM EDT WED JUN 25 2014 CTZ001-013-MAZ001-025-NYZ053-054-058>061-063>066-VTZ013>015-261100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 731 PM EDT WED JUN 25 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EASTERN CATSKILLS...MID HUDSON VALLEY AND TACONICS OF EASTERN NEW YORK...AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THE STORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AROUND 30 MPH AND WILL BE CAPABLE OF PRODUCING GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038>043-047>052-082>084-261100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 731 PM EDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN MOHAWK VALLEY...SOUTHERN ADIRONDACKS...SCHOHARIE VALLEY...CAPITAL DISTRICT...AND LAKE GEORGE SARATOGA REGION. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THE STORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AROUND 30 MPH AND WILL BE CAPABLE OF PRODUCING GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 25, 5:24 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
524 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLOOD MECHANICVILLE 42.90N 73.69W
06/25/2014 SARATOGA NY LAW ENFORCEMENT
SOUT CENTRAL AVE CLOSED AT THE UNDERPASS
&&
CORRECTED EVENT TIME...LOCATION...REMARKS
EVENT NUMBER ALY1400162
IAASpecial weather statement, Jun 25, 5:39 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
539 PM EDT WED JUN 25 2014
VTZ013>015-252230-
BENNINGTON VT-WESTERN WINDHAM VT-EASTERN WINDHAM VT-
539 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM LONDONDERRY TO STRATTON TO STAMFORD...OR 6
MILES SOUTHEAST OF BENNINGTON...AND MOVING EAST AT 20 MPH.
THUNDERSTORMS WILL BE NEAR...
STAMFORD...WEST WARDSBORO AND LONDONDERRY BY 545 PM EDT
READSBORO BY 600 PM EDT
WILMINGTON BY 605 PM EDT
TOWNSHEND BY 610 PM EDT
NEWFANE BY 620 PM EDT
SAXTONS RIVER...BELLOWS FALLS AND PUTNEY BY 630 PM EDT
RAINFALL RATES MAY EXCEED AN INCH AN HOUR WITH THIS LINE OF
THUNDERSTORMS. THIS HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON
ROADWAYS AND POOR DRAINAGE FLOODING.
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4288 7255 4281 7254 4277 7247
4274 7249 4275 7325 4325 7285 4325 7276
4323 7270 4324 7243 4315 7245 4308 7243
TIME...MOT...LOC 2138Z 263DEG 19KT 4324 7284 4298 7292
4280 7311
TAW/ZTSLocal storm report, Jun 25, 6:17 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
617 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 1 E FLAGLER CORNERS 42.86N 73.77W
06/25/2014 SARATOGA NY EMERGENCY MNGR
SOUTHBOUND LEFT LANE CLOSED SOUTH OF EXIT 9 TOWN OF
CLIFTON PARK
&&
EVENT NUMBER ALY1400163
IAASpecial weather statement, Jun 25, 7:08 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
708 PM EDT WED JUN 25 2014
NYZ059>061-252345-
EASTERN GREENE NY-WESTERN COLUMBIA NY-EASTERN COLUMBIA NY-
708 PM EDT WED JUN 25 2014
...A STRONG THUNDERSTORM IN
EASTERN GREENE COUNTY IN EAST CENTRAL NEW YORK...
WESTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR HIGH FALLS...OR ABOUT OVER SAUGERTIES...AND MOVING
NORTHEAST AT 40 MPH.
THE THUNDERSTORM WILL BE NEAR...
CATSKILL BY 715 PM EDT
HUDSON...CLAVERACK AND ATHENS BY 720 PM EDT
6 MILES SOUTHEAST OF COXSACKIE BY 730 PM EDT
KINDERHOOK BY 735 PM EDT
VALATIE BY 740 PM EDT
IN ADDITION TO HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4208 7393 4212 7391 4217 7397 4246 7374
4241 7359 4220 7372 4215 7377 4207 7387
TIME...MOT...LOC 2307Z 211DEG 35KT 4214 7385
BGMLocal storm report, Jun 25, 7:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
744 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD 1 E FLAGLER CORNERS 42.86N 73.77W
06/25/2014 SARATOGA NY EMERGENCY MNGR
SOUTHBOUND LEFT LANE CLOSED SOUTH OF EXIT 9 TOWN OF
CLIFTON PARK
&&
CORRECTED EVENT
EVENT NUMBER ALY1400163
IAALocal storm report, Jun 25, 8:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
811 PM EDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD VALLEY FALLS 42.91N 73.56W
06/25/2014 RENSSELAER NY LAW ENFORCEMENT
GROUND ERODED UNDER PORTION OF A HOUSE ON NORTH STREET
&&
EVENT NUMBER ALY1400164
IAAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 5:29 AM EDT | Areal Flood Warning | ALY | Berkshire | 12 hr |
Nearby
Flash Flood Warnings in Massachusetts, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.